# SDR MALA976021

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Iced Up
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB GEAR DISAGREEMENT LIGHT IN GEAR HANDLE ILLUMINATED.  FOLLOWED QRH AND DIVERTED TO MSP.  MAINTENANCE FOUND EXCESSIVE ICE ACCUMULATED ON NOSE GEAR UPLOCK SENSOR.  REMOVED ICE, COMPLETED SEVERAL GEAR SWINGS, OPS CHECK GOOD.
